# SDR CA970310002

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Nodal Beam
- Part number: 206033505003
- Condition: Damaged
- Location: Underside
- Part time: 3,335 hours
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) PURGE VALVE CANNON PLUG FOUND TRAPPED BETWEEN NODAL BEAM AND UP STOP. NODAL BEAM AND STOP DAMAGED BEYOND MANUFACTURERS LIMITS.
